# SDR 04328646

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOILERON AND GROUND SPOILER FAULT CAUTION MESSAGE.  ABORTED TAKEOFF.  MX INTERROGATED SECU WITH NO FAULTS NOTED.  RESET C/B.
